# SDR UALA2011062703179

- Difficulty date: June 27, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 82,149 hours, 9,323 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP DOOR 2 GALLEY AREA LOWER RIGHT WALL.  RELAMPED, OPS. CHECKED NORMAL
